# SDR SWAA2022080925445

- Difficulty date: July 3, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CRACKED AT RBL 32; BETWEEN BS 312-328 WL 208 / [01] REPLACED INTERCOSTAL AT RBL 32 BETWEEN BS 312-328 WL 208 PER SRM 51-40-05-0G-0.;[02] INSTALLED EIGHT HI-LOCKS ON INTERCOSTAL AT RBL 32 BETWEEN BS 312-328 PER SRM 51-40-02-0G-0 STEP 7.;[03] UPDATED CHART.;[04] TORQUE WRENCH USED ON STEP 2. ID NUMBER = (ATS750) AND CALIBRATION DUE DATE = 06/2023.;[05] CERTIFY;[06] ALSO USED BOEING DRAWING 141A5400 REV - 08/09/96. IN STEP 2 INSTALLATION;[07] CERTIFY;[08] COMPLETE;[09] VERIFIED TASK COMPLETE VERIFIED MEASUREMENT TABLE
